# SDR CA070529005

- Difficulty date: May 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,535 hours
- Engine: Cont IO520D
- Propeller: Hartzl PHCC3YF1
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 07310292
- Condition: Cracked
- Location: Vertical Stab
- Part time: 4,534 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL/100 HOUR INSPECTION FIN AFT SPAR WAS FOUND CRACKED. MFG SINGLE ENGINE CUSTOMER CARE SERVICE INFORMTION LETTER SE 80-85 ADDRESSES THIS PROBLEM. SERVICE KIT SK 185-25A INSTALLED THIS DATE. (TC NR 20070529005)
